×

zbMATH — the first resource for mathematics

Two theorems on modular curves. (English. Russian original) Zbl 0285.14006
Funct. Anal. Appl. 7, 155-156 (1973); translation from Funkts. Anal. Prilozh. 7, No. 2, 83-84 (1973).

MSC:
14H45 Special algebraic curves and curves of low genus
14C20 Divisors, linear systems, invertible sheaves
11D41 Higher degree equations; Fermat’s equation
PDF BibTeX Cite
Full Text: DOI
References:
[1] Yu. I. Manin, Izv. Akad. Nauk SSSR, Ser. Matem.,36, 19-66 (1972).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.